# SDR USAAD01187

- Difficulty date: December 8, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 873100191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE CATWALK EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT RECEIVER.  (M)
